# SDR CALA2013082300586

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 49,144 hours, 17,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 124318
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY LIGHT INOPERATIVE AT RT WING AFT LIGHT WHILE TROUBLE SHOOTING FOUND EMERGENCY EXIT LIGHT BATTERY PACK AFT TO BE INOPERATIVE.  REMOVED & REPLACED BATTERY PACK IAW BOEING 7 37-700/800/900 AMM TASK 33-51-06-960-805. OPERATION CHECKED GOOD IAW BOEING 737-700/800/900 AMM TASK 33-51-06-960-805
